Beechams All In One Liquid – is a menthol flavoured syrup in a non-drowsy formula to help you get on with your day. It contains three active ingredients:
Paracetamol to relieve your headache, shivers, aches and pains.
A decongestant to relieve your catarrh and help clear your blocked nose and sinuses.
An expectorant to relieve chesty coughs.
Beechams All-In-One is a product for the short term relief of the symptoms of colds, chills and influenza. These symptoms include headache, shivers, aches and pains, blocked nose and sinuses, also chesty coughs.
Why use Calpol Infant Suspension Liquid: The paracetamol in Calpol Infant Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including post-immunisation fever, teething, headache, cold and flu, toothache, earache, sore throat and other aches and pains.
Panadol Ultra is suitable for headache, migraine, sinusitis, toothache, mild arthritic and rheumatic pain, strains and sprains, sciatica and lumbago, period pain, aches and pains of cold and flu, sore throat, feverishness. Panadol Ultra also helps reduce temperature. What are the benefits? Panadol Ultra combines paracetamol and codeine to provide maximum strength pain relief, […]
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each effervescent tablets contains the active ingredient Paracetamol 500mg. Also includes sorbitol (E420). Sodium content 427mg per tablet.
Nytol Herbal is blend of herbs specifically selected for their sleep inducing properties and designed to soothe you to slumber. Nytol Herbal is ideal for you if you’re suffering from sleeplessness and you’d prefer to try an herbal remedy. If it’s a gentle nudge towards dreamland that you’re after then Nytol Herbal is well placed […]